# SDR UALA2011052502570

- Difficulty date: May 24, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 64,149 hours, 11,599 cycles
- Engine: Pwa PW4077
- System (JASC): 2435 · Starter-Generator
- Part: Battery
- Part number: S281W5012
- Part serial: 660475
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CONTROL SYS MESSAGE DISPLAYED. SUPPLEMENTAL DATA UPDATE ACP FC BATTERY LT REPLACEMENT IAW AMM, MESSAGE ERASED & SYS OKAY.
